# SDR ASOA200900198

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,857 hours, 7,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE AT FS 280 IS CORRODED.  REMOVED FWD SUPPORT FLOOR ANGLE IAW SRM 51-42-06 AND 51-42-20.  DRILLED AND INSTALLED NEW  FWD SUPPORT FLOOR ANGLE PER SRM 51-40-11 AND 51-42-06.  BAT7023167.  RII C/W SATISFACTORY IAW SP 607 & SRM 51-40-11.
